Flood, Ontario
- When
- September 30, 4:16 PM EST to 7:30 PM EST
- Where
- Ontario County, Naples to 0.31 mi NNE of Naples
- Cause
- Heavy Rain / Tropical System
- Property damage
- $10,000
- Reported by
- Department of Highways
- Coordinates
- 42.620, -77.400
Tropical low pressure raced north from the Carolinas to New York State and brought copious amounts of rain to the eastern Finger Lakes and eastern Lake Ontario regions. Rainfall amounts of three to four-and-a-half inches were widespread across the area.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BUF wrote it up.
Tropical low pressure raced north from the Carolinas to New York State and brought copious amounts of rain to the eastern Finger Lakes and eastern Lake Ontario regions. Rainfall amounts of three to four-and-a-half inches were widespread across the area. Numerous roads were closed in Ontario, Oswego, Jefferson and Lewis counties. Some of these included parts of: Route 245 in Naples; Waterbury, Ohara and Ryan Roads in Redfield; Towsley, Bullrun, Hong Kong, and Albion Cross Roads in Albion Center; Watson Road in Champion; Tubbs, Spath, and Smithers Roads in Mexico; Routes 41 and 11 in Pulaski. Near Altmar, Austin and South Albion Roads at the crossing of the north branch of Grindstone Creek were washed out.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Sep 30, 2:35 PM EST, 1 hour 41 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT THU SEP 30 2010
.SYNOPSIS...
A DEEP PLUME OF TROPICAL MOISTURE WILL CONTINUE TO BRING WIDESPREAD
RAIN TO THE REGION THROUGH EARLY EVENING WITH HEAVY RAIN FROM THE
GENESEE VALLEY EAST INTO CENTRAL NEW YORK. THE RAIN WILL QUICKLY END
FROM WEST TO EAST LATER THIS EVENING. FRIDAY WILL BE MAINLY DRY AS
THE MOISTURE MOVES OFF THE EAST COAST. ANOTHER WEAK TROUGH OF LOW
PRESSURE WILL CROSS THE AREA ON SATURDAY WITH A FEW SHOWERS BEFORE
DRY WEATHER RETURNS ON SUNDAY. THE COOLEST AIRMASS OF THE FALL
SEASON SO FAR WILL ARRIVE THIS WEEKEND WITH A CHANCE OF FROST IN
MANY AREAS BY MONDAY MORNING.
&&
.NEAR TERM /THROUGH FRIDAY/...
REGIONAL RADAR IMAGERY SHOWING STEADY RAINFALL OVER THE ENTIRE
FORECAST AREA EXCEPT FOR THE EXTREME WESTERN PORTION OF CHAUTAUQUA
AND NIAGARA COUNTIES THIS AFTERNOON. THE HEAVIEST RAINFALL AMOUNTS
SO FAR HAVE BEEN FROM ABOUT THE GENESEE RIVER EAST INTO THE FINGER
LAKES WHERE UP TO 2 INCHES OF RAIN HAS FALLEN ALREADY.
MOISTURE CHANNEL IMAGERY SHOWING AN INCREDIBLE FEED OF DEEP MOISTURE
EMANATING ALL THE WAY FROM THE CARIBBEAN SEA AND UP THE EASTERN
SEABOARD...STEERED BY A WELL DEFINED CUTOFF LOW OVER GEORGIA. A
PLUME OF 2-2.5 INCH PWAT CONTINUES TO STREAM NORTHWARD ALONG THE
EASTERN COAST...SOME 3-4 STANDARD DEVIATIONS ABOVE NORMAL FOR LATE
SEPTEMBER. RADAR AND SATELLITE IMAGERY CONFIRMS WHAT IS SEEN IN
SHORT TERM MODEL DATA WITH A WIDE BAND OF HEAVY RAIN NOW COMING
TOGETHER ACROSS CENTRAL PENNSYLVANIA NORTH INTO THE FINGER LAKES AND
THE EAST END OF LAKE ONTARIO. THIS IS IN RESPONSE TO A VERY INTENSE
RIBBON OF FRONTOGENESIS AND STRETCHING DEFORMATION IN THE 900-600MB
LAYER ALONG A TIGHTENING BAROCLINIC ZONE. SUCH AS SETUP...ESPECIALLY
IN ADVANCE OF A TROPICAL SYSTEM IS CLASSIC FOR FLOODING RAINS IN THE
NORTHEAST QUARTER OF THE UNITED STATES.
THE INTENSE BAROCLINIC ZONE WILL PROPAGATE SLOWLY EAST ACROSS THE
FINGER LAKES THROUGH THE REST OF THE AFTERNOON...REACHING THE TUG
HILL AND WESTERN ADIRONDACKS BY 00Z FRI. THIS WILL CONTINUE TO BE
THE FOCUS FOR HEAVY RAINFALL RATES OF AROUND A HALF INCH PER
HOUR...LASTING FOR SEVERAL HOURS AT ANY GIVEN LOCATION. THIS WILL
BRING STORM TOTAL RAINFALL INTO THE 2-3 INCH RANGE FROM ABOUT THE
GENESEE RIVER EASTWARD...WITH LOCAL AMOUNTS OF 4 INCHES ACROSS THE
HIGHER TERRAIN WHERE LOW LEVEL CONVERGENCE WILL BE AIDED BY UPSLOPE
FLOW.
AS FAR AS TIMING GOES...EXPECT THE BACK EDGE OF THE RAIN SHIELD WILL
REMAIN VERY CLOSE TO ITS CURRENT POSITION FOR A FEW MORE HOURS
BEFORE RAIN QUICKLY ENDS FROM WEST TO EAST. EXPECT RAIN TO BE OVER
IN THE BUFFALO AREA BY AROUND 6PM...AN HOUR OR TWO LATER IN THE
GREATER ROCHESTER AREA...AND BY 9-10PM EAST OF LAKE ONTARIO. WE
CURRENTLY HAVE FLOOD ADVISORIES FOR MONROE...LIVINGSTON...ALLEGANY
THROUGH THE EARLY EVENING AND AREAL FLOOD WARNINGS EAST OF THAT
THROUGH LATE EVENING AND THESE WILL REMAIN IN PLACE.
FOLLOWING THE HEAVY RAIN EVENT...A WEAK TROUGH EVIDENT IN VISIBLE
SATELLITE IMAGERY MARKED BY A RIBBON OF LOWER CLOUDS OVER SOUTHERN
ONTARIO TO WESTERN LAKE ERIE WILL ENTER WESTERN NY LATER THIS
EVENING...REACHING THE EASTERN LAKE ONTARIO REGION AFTER MIDNIGHT.
THIS WILL BRING A FEW HOURS OF LOWER CLOUD COVER AND A WIND SHIFT
BUT NOTHING MORE. FOLLOWING THIS TROUGH PASSAGE...MOST LOWER
ELEVATION LOCATIONS WILL SEE SOME PARTIAL CLEARING OVERNIGHT.
DEVELOPING UPSLOPE FLOW AND LAKE ENHANCEMENT WILL KEEP THE HIGHER
TERRAIN OF THE SOUTHERN TIER MAINLY CLOUDY...AND MAY EVEN SEE A FEW
LAKE EFFECT RAIN SHOWERS LATER TONIGHT INTO FRIDAY MORNING IN THOSE
LOCATIONS.
ON FRIDAY A FEW LAKE EFFECT RAIN SHOWERS MAY PERSIST THROUGH THE
MORNING ACROSS THE WESTERN SOUTHERN TIER AIDED BY UPSLOPE FLOW.
EXPECT THIS TO END BY EARLY AFTERNOON WITH DAYTIME MIXING AND DRY
AIR ADVECTION. MAY SEE A FAIR AMOUNT OF CUMULUS AND STRATOCUMULUS
DEVELOP DURING THE DAY DUE TO COLD AIR ALOFT...WITH A MIX OF CLOUDS
AND SUN IN MOST AREAS. STEADY COLD AIR ADVECTION WILL ONLY ALLOW
HIGHS TO REACH ABOUT 60 ACROSS LOWER ELEVATIONS...AND MID 50S ACROSS
HIGHER TERRAIN.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
IT WILL CERTAINLY BE CHILLY ACROSS THE REGION DURING THIS PERIOD AS
A DEEP TROUGH WILL SET UP OVER THE GREAT LAKES AND USHER IN A BATCH
OF NOVEMBER-LIKE AIR. SOME DETAILS...
A DEEP LONG WAVE TROUGH WILL DIG ACROSS THE GREAT LAKES REGION
FRIDAY NIGHT WHILE A VIGOROUS SHORTWAVE WILL DIVE SOUTHWARDS ACROSS
THE UPPER MISSISSIPPI VALLEY. MEANWHILE AT THE SFC...BOTH THE NAM
AND GFS SUGGEST SOME 'BAGGINESS' OVER LKS ERIE AND ONTARIO. SOME
LOW LEVEL THERMAL TROUGHING COULD BE ENHANCING THIS FEATURE IN THE
MODELS...BUT IT IS IN THE RIGHT SPOT TO BE LEGITIMATE GIVEN THE
POSITION OF THE TROUGH. IN ANY CASE...A CHILLY WEST FLOW WILL
SET UP ACROSS THE LAKES IN RESPONSE TO THE DIGGING H5 TROUGH. WHILE
THE MAJORITY OF THE REGION SHOULD BE PCPN FREE FRIDAY NIGHT...H85
AIR OF ZERO TO 2C WILL ALLOW FOR SOME LAKE INDUCED -SHRA ACTIVITY TO
DEVELOP ACROSS PARTS OF THE WRN SOUTHERN TIER AND SOUTHEAST OF LK
ONTARIO.
THE H5 TROUGH WILL CONTINUE TO SHARPEN ON SATURDAY AS THE POTENT
SHORTWAVE WILL DIVE ACROSS THE MID WEST TO THE OHIO VALLEY. THIS
WILL RESULT IN A WEAK SFC LOW THAT WILL SETTLE ACROSS WESTERN
PENNSYLVANIA WHILE EXPANSIVE HIGH PRESSURE WILL BUILD ACROSS THE
UPPER MISSISSIPPI VALLEY. FOR OUR REGION THOUGH...THERE WILL ONLY BE
THE RISK OF A FEW LAKE INDUCED RAIN SHOWERS AS H85 TEMPS OF ZERO C
WILL CROSS THE LAKES WITHIN A HIGHLY SHEARED ENVIRONMENT. THE BULK
OF THE DAY SHOULD END UP BEING RAIN FREE...BUT TEMPERATURES WILL
ONLY REACH INTO THE LOW TO MID 50S. THESE READINGS WILL BE SOME 10
DEG F BELOW NORMAL.
A SHARPENED H5 TROUGH WILL EXTEND FROM QUEBEC AND SOUTHEAST ONTARIO
TO THE OHIO VALLEY SATURDAY NIGHT WHILE A LARGE AREA OF HIGH
PRESSURE WILL BE CENTERED OVER THE UPPER GREAT LAKES. WHILE H85
TEMPS WILL BE IN THE VCNTY OF -4C...A HIGHLY SHEARED AIRMASS WILL
REMAIN IN PLACE. THIS WILL LIMIT THE AMOUNT AND COVERAGE OF ANY LAKE
INDUCED -SHRA ACTIVITY...WITH AGAIN...THE BULK OF THE TIME BEING
PCPN FREE.
ON SUNDAY...THE MAIN OPERATIONAL GUIDANCE PACKAGES (ECMWF/GFS) START
TO DIVERGE WITH THE ECMWF CONTINUING TO DEPICT AN EVOLVING CLOSED
LOW OVER THE TENNESSEE VALLEY WHILE THE GFS REMAINS PROGRESSIVE BY
OPENING UP AND LIFTING OUT THE TROUGH. WILL FOLLOW THE LEAD TAKEN BY
THE HYDRO PREDICTION CENTER...BY LEANING TOWARDS THE MORE AMPLIFIED
ECMWF. THIS MEANS THAT THE MASSIVE SFC HIGH SHOWN BY THE GFS IS
LIKELY TOO FAR SOUTH AND EAST. NEVERTHELESS...THE HIGH SHOULD BE
CENTERED CLOSE ENOUGH TO OUR REGION TO PROMOTE GRADUALLY CLEARING
SKIES. IT WILL BE QUITE COOL THOUGH AS HIGHS WILL ONLY BE IN THE
LOWER 50S FOR MOST SITES.
THE SFC HIGH WILL THEN START TO DRIFT OVER OUR REGION SUNDAY
NIGHT...AND THIS WILL CLEAR OUT OUR SKIES AND SET THE STAGE FOR
WIDESPREAD FROST AWAY FROM THE LAKES. TEMPERATURES BY MONDAY MORNING
WILL RANGE FROM THE LOWER 40S ALONG THE LAKE SHORES TO THE UPPER 20S
IN THE COLDEST VALLEYS OF THE WESTERN SRN TIER.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES DURING THIS PERIOD WILL GRADUALLY CLIMB BACK TO NORMAL
LEVELS...ALTHOUGH WIDESPREAD FROST CAN BE EXPECTED AWAY FORM THE
LAKES TO START MONDAY MORNING.
STRONG HIGH PRESSURE WILL STRETCH FROM THE ST LAWRENCE VALLEY BACK
ACROSS THE LOWER GREAT LAKES TO ABOUT MISSOURI MONDAY AND TUESDAY
WHILE A DEEP CUT OFF H5 LOW WILL SPIN OVER THE OHIO VALLEY. THIS
WILL ALLOW FOR FAIR WEATHER ACROSS OUR REGION...AND WITH H85 TEMPS
EDGING BACK UP TO BETWEEN 4 AND 8C...SFC TEMPS WILL MAKE IT BACK UP
TO THE LOWER 60S BY TUESDAY AFTERNOON.
THE CUT OFF H5 LOW WILL THEN DRIFT ACROSS WEST VIRGINIA TO THE MID
ATLANTIC STATES ON WEDNESDAY...WHERE IT WILL SPAWN A SFC REFLECTION
OFF THE COAST. DRY WEATHER SHOULD STILL BE FOUND ACROSS OUR
REGION...BUT WILL INTRODUCE SLGT CHC POPS AS SOME ATLANTIC MOISTURE
WILL START TO WORK BACK ACROSS OUR REGION.
THE ATLANTIC FLOW WILL DEEPEN WEDNESDAY NIGHT AS THE CUT OFF WILL
MOVE ACROSS EASTERN PENNSYLVANIA...THEN TO NEW ENGLAND ON THURSDAY.
WILL USE CHC POPS ACROSS MOST OF THE REGION THURSDAY TO COVER FOR
THIS SCENARIO.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
WIDESPREAD MODERATE TO HEAVY RAINFALL WILL CONTINUE THROUGH EARLY
EVENING FROM KROC-KDSV-KELZ EAST INTO CENTRAL AND NORTHERN NY WITH
WIDESPREAD IFR VSBY/CIGS. THE RAIN IS SOMEWHAT LIGHTER ON THE
WESTERN EDGE OF THE PRECIP SHIELD FROM KBUF-KJHW WITH GENERALLY MVFR
CIGS/VSBY...WITH EVEN SOME VFR AT KIAG. EXPECT THIS GENERAL LAYOUT
OF CIGS/VSBY TO CONTINUE THROUGH 22Z BEFORE RAIN BEGINS TO TAPER OFF
FROM WEST TO EAST THROUGH THE EVENING HOURS WITH IMPROVING
CIGS/VSBY. IN FACT...EXPECT A RAPID IMPROVEMENT TO VFR FOR AWHILE
AFTER THE RAIN ENDS.
LATER THIS EVENING A WEAK TROUGH JUST UPSTREAM OVER SOUTHERN ONTARIO
WILL ENTER WESTERN NY...AND MAY BRING A FEW HOURS OF MVFR CIGS
OVERNIGHT. AFTER THIS PASSES BY...EXPECT CIGS TO IMPROVE TO VFR AS
SKIES BEGIN TO SCATTER OUT. THE ONE EXCEPTION MAY BE ACROSS THE
WESTERN SOUTHERN TIER WHERE UPSLOPE FLOW AND SOME LAKE ENHANCEMENT
MAY BRING SOME STRATUS LATER TONIGHT AND EARLY FRIDAY.
OUTLOOK...
FRIDAY...MAINLY VFR.
SATURDAY...VFR WITH AREAS OF MVFR CIGS IN LAKE EFFECT CLOUDS AND
RAIN SHOWERS.
SUNDAY...MAINLY VFR.
MONDAY AND TUESDAY...VFR.
&&
.MARINE...
GENERALLY LIGHT EAST TO NORTH WINDS LATE THIS AFTERNOON WILL BECOME
BETTER ALIGNED OUT OF THE WEST AND NORTHWEST BY LATE EVENING AND
CONTINUE THROUGH FRIDAY. THIS WILL BRING MARGINAL SMALL CRAFT
ADVISORY CONDITIONS TO BOTH LAKES ERIE AND ONTARIO STARTING LATE
THIS EVENING AND LASTING THROUGH FRIDAY. HIGH PRESSURE WILL SLOWLY
BUILD OVER THE GREAT LAKES REGION THIS WEEKEND WITH CHOPPY
CONDITIONS CONTINUING THROUGH SATURDAY NIGHT BEFORE WINDS DIMINISH
ON SUNDAY.
ALSO OVER THE WEEKEND...A DEEP LONG WAVE TROUGH WILL SET UP OVER
THE EASTERN GREAT LAKES. THIS WILL ALLOW SEASONABLY CHILLY AIR TO
POUR SOUTHWARDS ACROSS THE LAKES...AND GIVEN FORECAST H85 TEMPS OF
ZERO TO -4C...PLENTY OF LAKE INDUCED INSTABILITY CAN BE EXPECTED.
AS IS TYPICALLY THE CASE THIS TIME OF YEAR...THE INCREASINGLY
UNSTABLE AIRMASS WILL COMBINE WITH CONVECTIVE CLOUD DEPTHS GREATER
THAN 10K FT TO PRODUCE FAVORABLE CONDITIONS FOR WATERSPOUTS. USING
THE SZILAGYI NOMOGRAM...THE GREATEST THREAT FOR SPOUTS WOULD BE
SATURDAY AND SATURDAY NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ004>008-014.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 PM EDT
FRIDAY FOR LEZ040-041.
SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 AM
EDT SATURDAY FOR LOZ042>045.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...HITCHCOCK
MARINE...HITCHCOCK/RSHHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 359 PM EDT THU SEP 30 2010 NYZ001-002-010>012-019-020-085-011300- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS- SOUTHERN ERIE- 359 PM EDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COLD HIGH PRESSURE BUILDING ACROSS THE REGION SUNDAY NIGHT WILL BRING THE RISK OF A WIDESPREAD FROST TO AREAS AWAY FROM THE LAKES. A HARD FREEZE WILL BE POSSIBLE FOR PARTS OF CATTARAUGUS AND ALLEGANY COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-013-021-011300- MONROE-LIVINGSTON-ALLEGANY- 359 PM EDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN LATE THIS AFTERNOON WILL END BY THIS EVENING. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM ONE AND A HALF TO TWO AND A HALF INCHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COLD HIGH PRESSURE BUILDING ACROSS THE REGION SUNDAY NIGHT WILL BRING THE RISK OF A WIDESPREAD FROST TO AREAS AWAY FROM THE LAKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-011300- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 359 PM EDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. MODERATE TO HEAVY RAIN LATE THIS AFTERNOON WILL END EARLY THIS EVENING. TOTAL RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM TWO TO FOUR INCHES WITH HIGHER AMOUNTS POSSIBLE OVER THE TUG HILL AND THE FOOTHILLS OF THE WESTERN ADIRONDACKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. COLD HIGH PRESSURE BUILDING ACROSS THE REGION SUNDAY NIGHT WILL BRING THE RISK OF A WIDESPREAD FROST TO AREAS AWAY FROM THE LAKES WITH A FREEZE POSSIBLE FOR PARTS OF LEWIS COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-011300- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 359 PM EDT THU SEP 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
The national radar mosaic for the moment the first event began.
22 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2010Every state in 2010This day in weather historyWarnings in New York, September 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262756, 262757, 262758, 262759, 262760, 262761, 262762, 262763, 262766, 262767, 262769, 262771, 262772, 262774, 262776, 262777, 262778, 262779, 262780, 262781, 262782, 262783.